# SDR DALA1226903121

- Difficulty date: April 22, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV/GALLEY BET FR66 TO FR68, Y-1292 FLOOR BEAM HAS CORROSION.  REMOVED CORROSION IAW A319  SRM 51-74-00.  CHECKED LIMITS ORIG MAT THICKNESS=.100" L=2.0"W=1.0" D=.025" OUT OF LIMITS IAW A319 SRM 53-00-14 PARA 4.B FIG 102.  RECEIVED NEW FLOORBEAM.  REMOVED FLOORBEAM AND 2EA SPLICES IAW A319 SRM 51-42-11.  LOCATED AND DRILLED NEW FLOORBEAM.  TREATED AND PRIMED FASTENER HOLES AND INSTALLED NEW FLOORBEAM AND SPLICES 2EA IAW A319 SRM 51-44-11, 51-21-11 & 51-42-11.  APPLIED TOPCOAT TO FASTENERS IAW A319 SRM 51-75-12.  RETAIN FOR RECORDS.
